David Evans9 said:So, I’m currently on my second pack of Yaz—before this, I was on Diane for about three years. After finishing the last dose of Diane, I switched over to Yaz the very next day (following the instructions)... and well, that’s when things started going sideways.
I didn't even get my period until I was on the seventh pack of Yaz, which lasted ten days—and it was actually quite heavy. Now, I've already gone through seven pills from this current pack and still haven't seen any bleeding, even though I have these daily abdominal cramps that feel exactly like my period is right around the corner...
What is going on here? What should I do???
Look, it’s totally normal to skip your period for the first few months—two or three at most. Your body basically has to figure out how to deal with new birth control, or any hormonal stuff for that matter.😉
Personally, when I was on Yasmin or Yaz, my periods were super light, short, and painless. But now on Qlair, I've been dealing with long-ass periods for four months now, sometimes lasting until the fifth pill of a new pack.🙄
It's all different for everyone; you just have to adjust. Though, I'm not entirely sure I follow your exact situation.
You mentioned getting your period by the seventh pill of the first pack, which isn't weird at all.
But now you're on day seven of the second pack and haven't had the period you were supposed to get after finishing the first pack?
If that's the case, don't freak out. Give it another month, maybe two, and things should level out. If two months pass and it's still a mess, call your OB-GYN and ask for a different prescription because these clearly aren't working for you.
Just stay consistent with taking them and stop stressing. 😉